# SDR ASAA2019062629833

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,676 hours, 5,166 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2685
- Condition: Failed
- Location: Nr 2
- Part time: 24,529 hours, 7,633 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 7827300 ENG 2 FAULTS LOGGED 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH ALTERNATOR VOLTAGE ON LEGS 1 AND 2. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 73-27 TASK 805. REMOVED AND REPLACED ENG 2 EEC PER B737-900 AMM TASK 73-21-60-00-801-F00 AND 73-21-60-400-801-F00 PERFORMED ALL FADEC SYSTEM TEST PER AMM 73-21-00-700-802-F00 ALL TEST PASS. NO FAULTS NOTED.
